# SDR USAA000825

- Difficulty date: June 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PANEL .375 INCH DIAMETER BY .035 INCH DEEP CORRODED, STATION 720-727 LWR RT MLG WW AFT BELLY ATTACH POINTS.  (M)
